# SDR CA951116013

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3022374
- Condition: Cut
- Location: Main Oil Pump
- Component: Pwa, 310019601
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER ENGINE INSTALLATION THE OIL TANK WAS FILLED WITH 10 LITERS OF OIL. THE FOLLOWING DAY AN OIL SPILL WAS NOTICED BENEATH THE ENGINE. THE OIL LEAK WAS FOUND TO ORIGINATE FROM THE COMPRESSOR INLET CA SE. INSPECTION REVEALED NO OIL IN THE OIL TANK. REMOVAL OF THE ACCESSORY GEARBOX DRAIN PLUG REVEALED THE OIL WAS TRANSFERRING FROM THE OIL TANK TO THE ACCESSORY GEARBOX (AGB). REMOVAL OF THE AGB REVEALED THE MAIN OIL PRESSURE PUMP SEAL WAS CUT. THE SEAL WAS REPLACED.
